Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

Topological conditional entropy for amenable group actions


Authors: Xiaoyao Zhou, Yaqing Zhang and Ercai Chen
Journal: Proc. Amer. Math. Soc. 143 (2015), 141-150
MSC (2010): Primary 37D35, 37A35
DOI: https://doi.org/10.1090/S0002-9939-2014-12175-7
Published electronically: August 22, 2014
MathSciNet review: 3272739
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We introduce the topological conditional entropy for countable discrete amenable group actions and establish a variational principle for it.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 37D35, 37A35

Retrieve articles in all journals with MSC (2010): 37D35, 37A35


Additional Information

Xiaoyao Zhou
Affiliation: School of Mathematical Sciences and Institute of Mathematics, Nanjing Normal University, Nanjing 210023, Jiangsu, People’s Republic of China
Email: zhouxiaoyaodeyouxian@126.com

Yaqing Zhang
Affiliation: School of Mathematical Sciences and Institute of Mathematics, Nanjing Normal University, Nanjing 210023, Jiangsu, People’s Republic of China
Email: zhangyaqing45@126.com

Ercai Chen
Affiliation: School of Mathematical Sciences and Institute of Mathematics, Nanjing Normal University, Nanjing 210023, Jiangsu, People’s Republic of China – and – Center of Nonlinear Science, Nanjing University, Nanjing 210093, Jiangsu, People’s Republic of China
Email: ecchen@njnu.edu.cn

DOI: https://doi.org/10.1090/S0002-9939-2014-12175-7
Keywords: Topological conditional entropy, amenable group, variational principle
Received by editor(s): December 4, 2012
Received by editor(s) in revised form: February 19, 2013
Published electronically: August 22, 2014
Communicated by: Yingfei Yi
Article copyright: © Copyright 2014 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.